Publications

Afficher tous

2019

Gasmi, Noussaiba; Thabet, Assem; Aoun, Mohamed

New LMI Conditions for Reduced-order Observer of Lipschitz Discrete-time Systems: Numerical and Experimental Results Article de journal

Dans: International Journal of Automation and Computing, vol. 16, no. 5, p. 644 – 654, 2019, (Cited by: 0).

Résumé | Liens | BibTeX | Étiquettes: Arduino, Asymptotic stability, Degrees of freedom (mechanics), Digital control systems, Discrete – time systems, Discrete time control systems, Linear matrix inequalities, Lipschitz systems, Performance analysis, Real time control, Reduced order observers

2016

Gasmi, N.; Thabet, A.; Boutayeb, M.; Aoun, M.

Ob_server design fo a class of nonlinear discrete time systems Conférence

2016, (Cited by: 8).

Résumé | Liens | BibTeX | Étiquettes: Asymptotic stability, Automation, Differential mean value theorems, Digital control systems, Discrete time control systems, Linear matrix inequalities, Linear parameter varying systems, Mathematical transformations, Nonlinear discrete-time systems, Nonlinear functions, Observer design, Observer-based, One-sided Lipschitz condition, Process control, Restrictive conditions

Frej, G. Bel Haj; Thabet, A.; Boutayeb, M.; Aoun, M.

Decentralized observers of a large class of nonlinear interconnected systems Conférence

2016, (Cited by: 1).

Résumé | Liens | BibTeX | Étiquettes: Asymptotic stability, Automation, Control matrices, Decentralized state observers, Differential mean value theorems, Linear matrix inequalities, Matrix algebra, Non linear, Nonlinear interconnected systems, Process control

Frej, G. Bel Haj; Thabet, A.; Boutayeb, M.; Aoun, M.

Decentralized observers of a large class of nonlinear interconnected systems Conférence

2016, (Cited by: 1).

Résumé | Liens | BibTeX | Étiquettes: Asymptotic stability, Automation, Control matrices, Decentralized state observers, Differential mean value theorems, Linear matrix inequalities, Matrix algebra, Non linear, Nonlinear interconnected systems, Process control

2007

Aoun, M.; Malti, R.; Levron, F.; Oustaloup, A.

Synthesis of fractional Laguerre basis for system approximation Article de journal

Dans: Automatica, vol. 43, no. 9, p. 1640 – 1648, 2007, (Cited by: 115; All Open Access, Green Open Access).

Résumé | Liens | BibTeX | Étiquettes: Approximation theory, Asymptotic stability, Fractional differentiation, Identification (control systems), Integer programming, Laguerre function, Mathematical models, Orthonormal basis

MACS.tn